# SDR 2008UALA00388

- Difficulty date: January 22, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 63,411 hours, 10,418 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT SLOWING THRU 250 KNOTS.
